| Catalog Number |
CS-24301-E |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported that "on (b)(6) 2025, when the subclavian deep vein catheterization was performed, the blood return was smooth, the swg placement was not smooth for three times, and it was changed to a new one and successfully." the swg was found kinked.There was no patient harm or injury.No medical intervention was required.The patient's current condition is reported as "fine".
Event or Problem Description
It was reported that "(b)(6) 2025, when the subclavian deep vein catheterization was performed, the blood return was smooth, the swg placement was not smooth for three times, and it was changed to a new one and successfully." the swg was found kinked.There was no patient harm or injury.No medical intervention was required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.